# SDR 95ZZZX2275

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-605R
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 30513136
- Condition: Pins Missing
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ACTUATOR RETURNED FOR REPAIR.  WHEN OPENED, FOUND STOP SLEEVES AND PIN ADRIFT IN UNIT.  TWO SECURING COTTER PINS WERE MISSING, (iTEMS 100, REF. CMM 22-11-41).  OPERATOR WAS FEDEX, REPAIR CARD 48505 REFERS.
